# SDR CALA2014010290017

- Difficulty date: December 31, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 83,273 hours, 24,018 cycles
- Engine: Pwa PW2040
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG PROBE HEAT STATUS MESSAGE.  REPLACED K10308.  IDLE RUN BOTH ENGS FOR 10 MINUTES. NO STATUS MESSAGES DISPLAYED.
